Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Consulta importante...
Feb 3, 2014

Hola, soy varón, mi medicamento es truvada y efavirenz desde hace 6 meses. He observado dos cosas: Reducción del lívido con erecciones débiles, y Un aumento en los pectorales.

Para el primer punto puedo tomar pastillas (Viagra, levitra, cials) no se contraponen?

El segundo punto, es un efecto secundario?

Gracias...

Response from Dr. Natterstad

Buenas tardes,

Antes que nada debería controlar su nivel de testosterona en la sangre. Un nivel bajo no es raro en los portadores y puede asociarse con una reducción de la libido. Se puede tomar Atripla junto con o Viagra o Levitra o Cialis.

En cuanto al aumento en los pectorales, podría ser una manifestación de la lipodistrofia, un efecto secundario visto raramente con Atripla. Debería pedir cita con su médico para un chequeo médico y para hacer un diagnóstico definitivo.

Buena suerte. Un gran abrazo.

Dr. Steve


Previous
gym y suplementos
Next
Rash y Atripla

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement